Alert archive / Tennessee / Flash Flood Warnings in 2014
Flash Flood Warning 34, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jun 5, 2014, 9:06 AM CDT for 5 counties in Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2014, 9:06 AM CDT (14:06 UTC)
- Expired
- Jun 5, 2014, 12:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, TN, Decatur County, TN, Gibson County, TN, Henderson County, TN, Madison County, TN
The radar
The Memphis radar (KNQA), 149 km from the middle of the area, began a volume at 14:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 2.1 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 360 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
471
WGUS54 KMEG 051406
FFWMEG
TNC017-039-053-077-113-051700-
/O.NEW.KMEG.FF.W.0034.140605T1406Z-140605T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
906 AM CDT THU JUN 5 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DECATUR COUNTY IN TENNESSEE...
SOUTHERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
EASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
NORTHEASTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL NOON CDT
* AT 856 AM CDT...DOPPLER RADAR ESTIMATES 2 TO 4 INCHES OF
RAINFALL HAS OCCURRED OVER THE PAST 3 HOURS IN GIBSON COUNTY.
SHOWERS AND THUNDERSTORMS WILL PRODUCE AN ADDITIONAL 1 TO 3 INCHES
OF RAIN OVER THE NEXT 3 HOURS AHEAD OF CURRENT STORM LOCATIONS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MILAN...
TRENTON...LEXINGTON...HUNTINGDON...AND PARSONS. THIS WARNING
INCLUDES LOW WATER CROSSINGS IN DECATUR COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.WHEN ROADS ARE FLOODED...TURN AROUND...DONT DROWN. MOST FLOOD
DEATHS OCCUR IN AUTOMOBILES.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3539 8801 3542 8806 3541 8809 3543 8822
3565 8849 3590 8903 3618 8895 3607 8870
3604 8853 3571 8802 3561 8803 3558 8800
3547 8800 3545 8804 3543 8801
$$1 follow-up statement
104
WGUS74 KMEG 051705
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1205 PM CDT THU JUN 5 2014
TNC017-039-053-077-113-051715-
/O.EXP.KMEG.FF.W.0034.000000T0000Z-140605T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL TN-DECATUR TN-GIBSON TN-HENDERSON TN-MADISON TN-
1205 PM CDT THU JUN 5 2014
...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTHEASTERN MADISON...
HENDERSON...EASTERN GIBSON...DECATUR AND SOUTHERN CARROLL COUNTIES...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO
EXPIRE.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3539 8801 3542 8806 3541 8809 3543 8822
3565 8849 3590 8903 3618 8895 3607 8870
3604 8853 3571 8802 3561 8803 3558 8800
3547 8800 3545 8804 3543 8801
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 8:06 AM CDT, 1 hour earlier.
Area forecast discussion, Jun 5, 8:06 AM CDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 806 AM CDT THU JUN 5 2014 .UPDATE... UPDATE TO INCREASE POPS OVER NORTHWEST TENNESSEE THIS MORNING. && .DISCUSSION... A STALLED FRONTAL BOUNDARY REMAINS STRETCHED ACROSS NORTHWEST TENNESSEE THIS MORNING. THIS AREA REMAINS ALONG THE NORTHEAST PERIPHERY OF AN UPPER LEVEL RIDGE CENTERED OVER THE SOUTHERN PLAINS. A SHORTWAVE DISTURBANCE IS INTERACTING WITH THE STALLED BOUNDARY TO PRODUCE RENEWED SHOWER AND THUNDERSTORM ACTIVITY OVER NORTHWEST TENNESSEE THIS MORNING. A FEW OF THESE STORMS MAY APPROACH SEVERE LIMITS LATER THIS MORNING...BUT THE GREATEST POTENTIAL WILL BE THE POTENTIAL FOR ADDITIONAL FLASH FLOODING AND HEAVY RAINFALL AS STORMS TRAIN OVER THE SAME AREAS. POPS HAVE BEEN UPDATED TO LIKELY IN THIS ZONE FOR THE REST OF THIS MORNING. A LARGE MESOSCALE CONVECTIVE SYSTEM NOW OVER SOUTHEAST KANSAS AND NORTHEAST OKLAHOMA WILL CONTINUE TO RACE SOUTHEAST AND LIKELY IMPACT THE MID SOUTH FROM LATE THIS AFTERNOON THROUGH THE EVENING HOURS. POPS WILL LIKELY NEED TO BE RAISED OVER MUCH OF THE REGION FOR THIS AFTERNOON AND EVENING. THERE WILL ALSO BE AN ENHANCED SEVERE WEATHER RISK AS THE ATMOSPHERE BECOMES VERY UNSTABLE AND SHEAR INCREASES. THE POTENTIAL WILL EXIST FOR WIND DAMAGE...POTENTIALLY WIDESPREAD...AND LARGE HAIL. A FEW TORNADOES MAY ALSO OCCUR BUT WILL NOT BE THE PRIMARY SEVERE WEATHER THREAT. ADDITIONAL THREATS FOR FLASH FLOODING WILL ALSO EXIST OVER THE NORTHERN HALF OF THE REGION AND A FLASH FLOOD WATCH MAY BE NEEDED FOR LATER TODAY AND TONIGHT. STAY TUNED. UPDATED ZONES AND GRIDS HAVE BEEN SENT. PLEASE CONTINUE TO MONITOR THE POTENTIAL FOR SEVERE WEATHER AND FLOODING THROUGH THE REST OF TODAY AND TONIGHT. JLH && .PREV DISCUSSION... /ISSUED 457 AM CDT THU JUN 5 2014/ DISCUSSION... .CURRENTLY...AS OF 4AM... SHOWERS AND THUNDERSTORMS CONTINUE TO TRAIN ALONG A STALLED COLD FRONT STRETCHED ACROSS NORTHWEST TENNESSEE AND BACK INTO SOUTHERN MISSOURI. DUAL-POL STORM TOTAL PRECIPITATION TOTALS INDICATE THAT ANYWHERE FROM 3 TO 5 INCHES HAS FALLEN ACROSS PORTIONS OF NORTHWEST TENNESSEE OVER THE LAST 3-4 HOURS. MORE UPSTREAM DEVELOPMENT IS OCCURRING ALONG THIS BOUNDARY IN SOUTHERN MISSOURI AND MOVING INTO THE NORTHEAST ARKANSAS ATTM. LATEST HRRR MODEL RUN SHOWS THIS BOUNDARY SAGGING FURTHER SOUTH LATER THIS MORNING TRIGGERING CONVECTION ACROSS MOST OF THE AREA BY THIS AFTERNOON. TEMPERATURES ACROSS THE REGION ARE RUNNING QUITE A BIT WARMER WITH READINGS MAINLY IN THE MID TO UPPER 70S AREAWIDE AIDED BY WARM SOUTHWEST WINDS 5 TO 10 MPH. .SYNOPSIS... TRICKY FORECAST OVER THE NEXT SEVERAL DAYS AS WE WILL REMAIN ON THE RING OF FIRE. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY...BUT COVERAGE...LOCATION...AND TIMING ARE THE ELUSIVE PUZZLE PIECES ATTM. TEMPERATURES WILL REMAIN IN THE MID TO UPPER 80S EACH DAY WITH LOWER 70S EACH NIGHT FOR AT LEAST THE NEXT FIVE DAYS OR SO. .NEAR TERM... SHORT TERM MODEL GUIDANCE SUGGESTS THAT ONGOING CONVECTION OVER WEST TENNESSEE THIS MORNING WILL CONTINUE TO MOVE SOUTH ACROSS NORTHEAST MISSISSIPPI AND EVENTUALLY OUT OF THE AREA BY LATE MORNING. UPSTREAM CONVECTION OVER KANSAS AND SOUTHERN MISSOURI IS EXPECTED TO INTENSIFY AND GROW INTO A MCS AS IT MOVES INTO THE FORECAST AREA BY LATE AFTERNOON INTO EARLY EVENING. A FLASH FLOOD WATCH MAY BE NEEDED BY LATE AFTERNOON AS STORMS WILL MOST LIKELY TRAIN ALONG THIS BOUNDARY AGAIN. PWAT VALUES AROUND 2 INCHES AND 850MB MOISTURE TRANSPORT WINDS NEARLY PARALLEL TO THE BOUNDARY WILL SUPPORT AT LEAST A LOCALIZED FLASH FLOOD THREAT OVER NORTHWEST TENNESSEE AGAIN TONIGHT...BUT EXACT LOCATION IS STILL VERY DEPENDENT ON EXACT LOCATION OF BOUNDARY. IN ADDITION...MODERATE ATMOSPHERIC INSTABILITY AND DECENT UPPER LEVEL FORCING WILL SUPPORT THE THREAT OF SEVERE THUNDERSTORMS ACROSS MOST OF THE MID- SOUTH WITH THE PRIMARY HAZARDS BEING FLASH FLOODING...DAMAGING WINDS...AND LARGE HAIL. BY FRIDAY MORNING...THE MCS IS EXPECTED TO DIE OUT AND SOME OUTFLOW BOUNDARIES WILL MOST LIKELY BE SETUP ACROSS THE REGION. DECENT ATMOSPHERIC RECOVERY WILL LIKELY TAKE PLACE AND MORE DIURNALLY DRIVEN STORMS WILL FIRE UP DURING THE DAY. ANOTHER SHORTWAVE TROUGH IS EXPECTED TO MOVE INTO THE AREA BY MID TO LATE EVENING. ONCE AGAIN STORM TYPE WILL MOST LIKELY BE IN THE FORM OF A MCS. THE NEXT WAVE ON SATURDAY NIGHT APPEARS TO MOVE FURTHER NORTH OF OUR AREA WITH LESS COVERAGE IN CONVECTIVE ACTIVITY OVERNIGHT. .LONG TERM... BY SUNDAY NIGHT A COLD FRONT WILL MOVE INTO THE AREA. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN. THE FRONT IS EXPECTED TO STALL OUT ACROSS THE AREA MUCH LIKE TODAY. THE UPPER LEVEL RIDGE IS EXPECTED TO COMPLETELY BREAK DOWN BY MONDAY AS A LONG WAVE TROUGH APPROACHES FROM THE PLAINS. LONG TERM MODELS INDICATE THAT THIS WAVE WILL BECOME CUTOFF FROM THE MAIN FLOW AND LINGER OVER THE REGION THROUGH AT LEAST NEXT WEDNESDAY. THIS WILL KEEP AT LEAST MENTIONABLE RAIN IN THE FORECAST THROUGH LATE NEXT WEEK. AC3 && .AVIATION... 12Z TAF CYCLE AN MCS THAT IMPACTED MUCH OF NORTHWEST TENNESSEE HAS MOVED OFF INTO MIDDLE TENNESSEE. MID AND HIGH LEVEL DEBRIS CLOUDS CONTINUE OVER THE REGION BUT SHOULD SCATTER OUT BY MID MORNING WITH DIURNAL CU AGAIN EXPECTED OVER ALL THE TAF SITES. VFR CIGS AND VSBYS SHOULD PREVAIL THROUGH MUCH OF THE PERIOD. ANOTHER MCS AND ASSOCIATED THUNDERSTORMS SHOULD IMPACT THE NORTHERN HALF OF THE MID SOUTH LATE THIS AFTERNOON AND EVENING. STORMS MAY REDUCE CIGS AND VSBYS TO MVFR AND POSSIBLY LOWER. ADDED AFTERNOON AND EVENING TEMPOS AT KJBR...KMEM...AND KTUP TO ACCOUNT FOR THIS POTENTIAL. KTUP SHOULD REMAIN SOUTH OF THE BRUNT OF THE ACTIVITY BUT THERE MAY BE NEARBY CONVECTION BY THIS EVENING AND COVERED WITH A VCTS FOR NOW. TIMING AND LOCATION IS ALWAYS DIFFICULT WITH MCS THUNDERSTORM ACTIVITY. DEBRIS CLOUD AND CONTINUED SCATTERED CONVECTION MAY CONTINUE NEAR THE STALLING OUTFLOW/CONVECTIVELY REINFORCED FRONTAL BOUNDARY OVERNIGHT. PLAN TO KEEP VFR CIGS FOR NOW...BUT LATER SHIFTS WILL NEED TO MONITOR THIS AND FOG POTENTIAL FOR LATER TONIGHT IN AREAS WHERE RAINS OCCUR. WINDS SHOULD REMAIN SOUTHWESTERLY THROUGH THE PERIOD AT 10 KTS OR LESS FOR ALL TAF SITES. JLH && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 5, 8:52 AM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 852 AM CDT THU JUN 5 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-061600- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 852 AM CDT THU JUN 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS NORTHEAST ARKANSAS...THE BOOTHEEL OF MISSOURI...EXTREME WEST TENNESSEE...AND EXTREME NORTHWEST MISSISSIPPI TODAY AND TONIGHT. THE PRIMARY THREATS WILL BE WIDESPREAD DAMAGING WINDS AND FLASH FLOODING. SECONDARY THREATS WILL BE LARGE HAIL AND ISOLATED TORNADOES. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE REMAINDER OF WEST TENNESSEE...NORTH MISSISSIPPI AND EAST CENTRAL ARKANSAS TODAY AND TONIGHT. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND FLASH FLOODING. THE SECONDARY THREATS WILL BE LARGE HAIL AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS OF THE MID-SOUTH FOR FRIDAY AND SATURDAY. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS THE MIDSOUTH TODAY AND TONIGHT. JAB
In the hours before
Local storm report, Jun 5, 7:39 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
739 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD HOLLADAY 35.87N 88.15W
06/05/2014 BENTON TN LAW ENFORCEMENT
PINEVIEW RD WASHED COMPLETELY OUT... KELLY RD BRIDGE WAS
COVERED WITH 2 FEET OF WATER... CULVERT WASHED OUT ON
ROWLAND RD... SEVERAL OTHER LOCATIONS THROUGHOUT THE
COUNTY REPORTING FLOODING
&&
JPMLocal storm report, Jun 5, 7:46 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
746 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND DMG CAMDEN 36.06N 88.10W
06/05/2014 BENTON TN LAW ENFORCEMENT
COUNTY SHERIFF REPORTING SEVERAL TREES AND POWERLINES
DOWN THROUGHOUT THE COUNTY.
&&
JPMLocal storm report, Jun 5, 7:50 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
750 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN 2 SE PARIS 34.16N 89.44W
06/05/2014 M3.40 INCH CALHOUN MS CO-OP OBSERVER
MEG COOP OBSERVER REPORTS 3.4 INCHES OF RAIN NEAR PARIS.
&&
JPMLocal storm report, Jun 5, 7:58 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
758 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD LATHAM 36.43N 88.72W
06/05/2014 WEAKLEY TN LAW ENFORCEMENT
18 INCHES OF WATER COVERING CONCORD RD IN LATHAM
&&
JPMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 10:41 PM CDT | Severe Thunderstorm Warning | MEG | Henry | 49 min |
| Jun 4, 11:19 PM CDT | Severe Thunderstorm Warning | MEG | Henry, Obion, Weakley | 41 min |
| Jun 4, 11:48 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Henry | 27 min |
| Jun 4, 11:55 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Henry, Obion, Weakley | 50 min |
| Jun 5, 12:47 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Henry, Weakley | 43 min |
| Jun 5, 1:26 AM CDT | Severe Thunderstorm Warning | MEG | Weakley | 49 min |
| Jun 5, 1:43 AM CDT | Flash Flood Warning | MEG | Benton, Carroll, Henry, Weakley | 6 hr |
| Jun 5, 4:36 AM CDT | Flash Flood Warning | MEG | Benton, Carroll, Decatur, Henderson | 3 hr |
| Jun 5, 7:48 AM CDT | Areal Flood Warning | MEG | Benton, Carroll, Decatur, Henry | 6 hr |
| Jun 5, 8:24 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Gibson, Weakley | 51 min |
| Jun 5, 8:44 AM CDT | Flash Flood Watch | MEG | Benton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more | 39 hr |
| Jun 5, 11:37 AM CDT | Special Weather Statement | MEG | Madison | 23 min |
| Jun 5, 12:38 PM CDT | Flash Flood Warning | MEG | Carroll, Crockett, Decatur, Dyer, Gibson, Haywood and 6 more | 3 hr |
| Jun 5, 1:15 PM CDT | Special Weather Statement | MEG | Haywood, Madison | 30 min |
| Jun 5, 1:20 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Lauderdale, Shelby, Tipton | 40 min |
| Jun 5, 1:44 PM CDT | Areal Flood Warning | MEG | Benton, Carroll, Decatur, Henry | 6 hr |
| Jun 5, 2:02 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Haywood, Lauderdale, Madison and 2 more | 28 min |
| Jun 5, 2:05 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lake, Lauderdale and 2 more | 40 min |
| Jun 5, 2:11 PM CDT | Flash Flood Warning | MEG | Chester, Decatur, Fayette, Hardeman, Hardin, Haywood and 3 more | 4 hr |
| Jun 5, 2:17 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Haywood, McNairy, Madison | 43 min |
| Jun 5, 2:36 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Crockett, Dyer, Gibson, Henderson and 4 more | 24 min |
| Jun 5, 2:45 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 45 min |
| Jun 5, 2:58 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Chester, Decatur, Dyer, Gibson and 5 more | 47 min |
| Jun 5, 3:00 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Hardin, McNairy, Madison | 45 min |
| Jun 5, 3:28 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson | 32 min |
| Jun 5, 3:29 PM CDT | Flash Flood Warning | MEG | Carroll, Crockett, Decatur, Dyer, Gibson, Haywood and 6 more | 4 hr |
| Jun 5, 3:50 PM CDT | Special Weather Statement | MEG | Benton, Decatur | 10 min |
Nearby
Flash Flood Warnings in Tennessee, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.